MathSciNet Relay Station
MathSciNet bibliographic data
MR994161 (91j:57004) 57M25 (22E40 30F40 57N10)
Adams, Colin; Hildebrand, Martin; Weeks, Jeffrey Hyperbolic invariants of knots and links. Trans. Amer. Math. Soc. 326 (1991), no. 1, 1–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement